# SDR ASAA2020100633288

- Difficulty date: October 6, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 19,432 hours, 6,229 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CAPTAINS FMC BLANKED OUT IN CRUISE THEN CAME BACK AFTER TWO MINUTES.  GROUNDED-YES.  ACCOMPLISHED FMCS BITE PROCEDURE LEFT FMC SHOWED NO INFLIGHT FAULTS, TEST PASSED.  SENSOR TEST PASSED, NO FAULTS NOTED.  STATUS OF ALL SENSORS SHOWED OK.  RIGHT FMC SHOWED NO INFLIGHT FAULTS AND ALL SENSORS SHOWED OK STATUS, REF B737-900 FIM TASK 34-61 TASK 801.
